# SDR AALA20180402006

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,992 hours, 14,950 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145T3420
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON STRINGER 4R.   REPAIRED THE STRINGER IAW SRM 51-70-11 AND EA 279011.
